# SDR SWIA202157149

- Difficulty date: February 13, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Drain Mast
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WATER DRAIN MAST SUPPORT DOUBLER, FS333.00 Â€“ FS349.00 STGR25R -STGR24R, HAS CORROSION AT MULTIPLE AREAS. (MARKED)   (C-CHECK RO 4/1/2021)    INSTALLED NEW DRAIN MAST DOUBLER FROM FS333 TO FS349. REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG SH670-32250 REV K. COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED
